Alert archive / Tennessee / Tornado Warnings in 2025

Tornado Warning 28, NWS Morristown, TN

September 4, 20254 counties in Tennessee

NWS Morristown, TN issued this tornado warning at Sep 4, 2025, 12:46 PM EDT for 4 counties in Tennessee. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 4, 2025, 12:46 PM EDT (16:46 UTC)
Expired
Sep 4, 2025, 1:30 PM EDT
In force
44 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Anderson County, TN, Knox County, TN, Morgan County, TN, Roane County, TN

The radar

The Knoxville radar (KMRX), 88 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 12:50 PM EDTFUNNEL CLOUD4 N Dearmond, TNReport of funnel cloud off of Cassell Rd. Due to obscured vision, unsure if it touched the ground.
Sep 4, 12:55 PM EDTTSTM WND DMG5 Sse Petros, TNReport of trees and powerlines down near Fairview Rd and Coalfield school. Currently does not look to be located near where the funnel cloud was reported.
Sep 4, 1:30 PM EDTHAIL 1.254 W Karns, TNBroadcast media report of half dollar size hail off of Solway Road. Similar report in Karns.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 4.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2025-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1363 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2025-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1363 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
896 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
1.1
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted.

007 
WFUS54 KMRX 041646
TORMRX
TNC001-093-129-145-041730-
/O.NEW.KMRX.TO.W.0028.250904T1646Z-250904T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Morristown TN
1246 PM EDT Thu Sep 4 2025

The National Weather Service in Morristown has issued a

* Tornado Warning for...
  Southeastern Morgan County in east Tennessee...
  Southwestern Anderson County in east Tennessee...
  Western Knox County in east Tennessee...
  Northeastern Roane County in east Tennessee...

* Until 130 PM EDT.

* At 1245 PM EDT, a severe thunderstorm capable of producing a
  tornado was located near Oliver Springs, or 8 miles west of Oak
  Ridge, moving east at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Oak Ridge and Oliver Springs around 1250 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Coalfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3597 8449 3607 8448 3607 8416 3593 8415
TIME...MOT...LOC 1645Z 272DEG 20KT 3601 8444 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DGS
2 follow-up statements
965 
WWUS54 KMRX 041658
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
1258 PM EDT Thu Sep 4 2025

TNC129-041708-
/O.CAN.KMRX.TO.W.0028.000000T0000Z-250904T1730Z/
Morgan TN-
1258 PM EDT Thu Sep 4 2025

...THE TORNADO WARNING FOR SOUTHEASTERN MORGAN COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3598 8440 3603 8438 3605 8436 3605 8434
      3606 8434 3606 8435 3607 8416 3593 8415
TIME...MOT...LOC 1658Z 272DEG 20KT 3601 8435 

$$

TNC001-093-145-041730-
/O.CON.KMRX.TO.W.0028.000000T0000Z-250904T1730Z/
Anderson TN-Knox TN-Roane TN-
1258 PM EDT Thu Sep 4 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM EDT FOR
SOUTHWESTERN ANDERSON...WESTERN KNOX AND NORTHEASTERN ROANE
COUNTIES...

At 1258 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Oliver Springs, or near Oak Ridge, moving east at 25
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Oak Ridge and Oliver Springs around 105 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Coalfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3598 8440 3603 8438 3605 8436 3605 8434
      3606 8434 3606 8435 3607 8416 3593 8415
TIME...MOT...LOC 1658Z 272DEG 20KT 3601 8435 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DGS
440 
WWUS54 KMRX 041727
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
127 PM EDT Thu Sep 4 2025

TNC001-093-145-041736-
/O.EXP.KMRX.TO.W.0028.000000T0000Z-250904T1730Z/
Anderson TN-Knox TN-Roane TN-
127 PM EDT Thu Sep 4 2025

...THE TORNADO WARNING FOR SOUTHWESTERN ANDERSON...WESTERN KNOX AND
NORTHEASTERN ROANE COUNTIES WILL EXPIRE AT 130 PM EDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

Remember, Severe Thunderstorm Warnings still remain in effect for 
Knox, Anderson, Morgan, and Roane counties.

&&

LAT...LON 3598 8440 3603 8438 3605 8436 3605 8434
      3606 8434 3606 8435 3607 8416 3593 8415
TIME...MOT...LOC 1726Z 272DEG 20KT 3600 8417 

$$

DGS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Sep 4, 7:01 AM EDT, 5 hours 45 minutes earlier.

Area forecast discussion, Sep 4, 7:01 AM EDT, 5 hours 45 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
701 AM EDT Thu Sep 4 2025

...New AVIATION...

.DISCUSSION...
Issued at 125 AM EDT Thu Sep 4 2025

Key Messages:

1. A cold front will bring increasing chances of showers and storms,
especially this afternoon and evening. A few storms may become
strong to severe with damaging winds the main hazard.

2. A second cold front will bring additional afternoon showers and
storms Saturday. Friday will be dry between the two systems.

3. Above normal temperatures are expected Friday. Seasonally cool
temperatures Sunday into early next week after a frontal passage.

Discussion:

In the upper levels, a deep trough is still over the Eastern U.S.
stretching all the way to the GOA/FL. At the surface, a
vertically stacked low is well to the north over Ontario with a
cold front stretching from Canada into the Tennessee and Ohio
River Valleys. This active pattern will bring scattered showers
and storms mainly this afternoon and evening with more isolated
activity this morning. This afternoon will have better instability
with ML CAPE around 1000 to 1400 J/KG. Effective shear will be 30
to 35 knots, indicating that storms this afternoon may be a bit
better organized. SPC has a marginal risk for severe for our whole
forecast area. The primary threat will be gusty winds but small
hail will also be possible. This does not look like a clean
frontal passage. This front will likely stall just north of our
region.

Friday looks dry and hot with increasing POPs Friday night and
Saturday as a cold front approaches. A few strong storms seem
possible during max heating but even then ML CAPE looks fairly low
around 200 to 600 J/KG. Effective shear looks decent around 30 to 35
knots. The best forcing will be much farther north near the Great
Lakes. This will be a clean frontal passage late Saturday bringing
cooler temps and lower dew points. Also, a noticeable wind shift to
northerly winds.

Sunday through early next week looks dry with high pressure over the
Eastern U.S. and below normal temps, especially Sunday and Monday.

&&

.AVIATION...
(12Z TAFS)
Issued at 652 AM EDT Thu Sep 4 2025

Scattered showers and storms will continue to move eastward this
morning. A lull is expected by late morning before another round
of scattered showers and storms moves into the region this
afternoon and evening. Activity will be more isolated to the south
near CHA and to a lesser extent TYS. Some storms will produce
gusty winds and possibly small hail. VFR is likely outside of
thunderstorms. Although, some fog will be possible late tonight
but confidence is low.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             87  66  92  69 /  40  10   0  20
Knoxville McGhee Tyson Airport, TN  83  65  89  68 /  60  30   0  30
Oak Ridge, TN                       82  63  88  67 /  70  20   0  40
Tri Cities Airport, TN              78  61  85  63 /  70  30   0  20

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

DISCUSSION...McD
AVIATION...McD
Hazardous weather outlook, Sep 4, 1:43 AM EDT, 11 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
143 AM EDT Thu Sep 4 2025

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-050545-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott VA-Russell-Washington VA-
143 AM EDT Thu Sep 4 2025 /1243 AM CDT Thu Sep 4 2025/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Today and Tonight

Showers and thunderstorms will increase ahead of a cold front
this afternoon and evening. A few storms may become strong to
severe, posing a threat for isolated damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed at this time.

In the hours before

Special weather statement, Sep 4, 10:02 AM EDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Morristown TN
1002 AM EDT Thu Sep 4 2025

TNZ013-014-041445-
Claiborne TN-Campbell TN-
1002 AM EDT Thu Sep 4 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN CLAIBORNE AND NORTHERN
CAMPBELL COUNTIES THROUGH 1045 AM EDT...

At 1002 AM EDT, Doppler radar was tracking a strong thunderstorm over
Zion Hill, or 11 miles south of Williamsburg, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
New Tazewell, Harrogate, Jellico, Springdale, Cumberland Gap, Arthur,
Indian Mountain State Park, Clairfield, and White Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3660 8363 3639 8364 3642 8380 3643 8380
      3642 8381 3642 8383 3643 8386 3643 8388
      3650 8431 3651 8431 3651 8427 3652 8426
      3659 8426 3658 8369 3660 8367
TIME...MOT...LOC 1402Z 275DEG 31KT 3658 8421

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Special weather statement, Sep 4, 11:20 AM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Morristown TN
1120 AM EDT Thu Sep 4 2025

TNZ015>017-VAZ001-002-005-041600-
Sullivan TN-Hancock TN-Hawkins TN-Scott VA-Wise VA-Lee VA-
1120 AM EDT Thu Sep 4 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SULLIVAN...
NORTHEASTERN HAWKINS...NORTHEASTERN HANCOCK...SOUTHEASTERN LEE...
SCOTT AND SOUTHWESTERN WISE COUNTIES THROUGH NOON EDT...

At 1120 AM EDT, Doppler radar was tracking a strong thunderstorm over
Jonesville, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Kingsport, Gate City, Sneedville, Jonesville, Big Stone Gap,
Surgoinsville, Pennington Gap, Weber City, Colonial Heights, and
Church Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3692 8252 3648 8250 3651 8318 3674 8317
      3674 8314 3675 8313 3677 8313
TIME...MOT...LOC 1520Z 273DEG 38KT 3666 8310

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Local storm report, Sep 4, 11:29 AM EDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
1129 AM EDT Thu Sep 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     Tstm Wnd Dmg     4 NE Tazewell           36.49N 83.52W
09/04/2025                   Claiborne          TN   911 Call Center

            Reports of several trees down along Cedar
            Fork Road east of Tazewell.

&&
Special weather statement, Sep 4, 11:43 AM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Morristown TN
1143 AM EDT Thu Sep 4 2025

TNZ016-038-039-042-041630-
Hamblen TN-Northwest Greene TN-Grainger TN-Hawkins TN-
1143 AM EDT Thu Sep 4 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HAWKINS...WEST
CENTRAL GREENE...NORTHEASTERN GRAINGER AND HAMBLEN COUNTIES THROUGH
1230 PM EDT...

At 1143 AM EDT, Doppler radar was tracking a strong thunderstorm near
Rutledge, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Morristown, Rogersville, Rutledge, Bean Station, Russellville,
Mosheim, Bulls Gap, Thorn Hill, Panther Creek State Park, and Buffalo
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3640 8297 3612 8300 3614 8316 3616 8317
      3618 8317 3617 8319 3615 8318 3621 8359
      3637 8351 3636 8350 3637 8349
TIME...MOT...LOC 1543Z 272DEG 34KT 3628 8343

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 4, 12:09 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Morristown TN
1209 PM EDT Thu Sep 4 2025

TNZ035-036-067-041700-
Anderson TN-Roane TN-Morgan TN-
1209 PM EDT Thu Sep 4 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MORGAN...
SOUTHWESTERN ANDERSON AND NORTHEASTERN ROANE COUNTIES THROUGH 100 PM
EDT...

At 1209 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wartburg, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Oak Ridge, Oliver Springs, Harriman, Oakdale, Coalfield, Dearmond,
Petros, and Frozen Head State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3599 8464 3609 8460 3611 8424 3590 8429
TIME...MOT...LOC 1609Z 278DEG 20KT 3603 8455

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

DGS
Special weather statement, Sep 4, 12:39 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Morristown TN
1239 PM EDT Thu Sep 4 2025

TNZ017-018-046-VAZ008-041730-
Sullivan TN-Northwest Carter TN-Johnson TN-Washington VA-
1239 PM EDT Thu Sep 4 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN SULLIVAN...JOHNSON...
NORTHEASTERN CARTER AND SOUTHEASTERN WASHINGTON COUNTIES AND THE
EASTERN CITY OF BRISTOL THROUGH 130 PM EDT...

At 1239 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bristol Tn, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bristol Tn, Bristol Va, Abingdon, Mountain City, Damascus, Laurel
Bloomery, Sadie, Shady Valley, South Holston Dam, and Hilander Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3662 8161 3661 8165 3659 8168 3657 8168
      3653 8171 3647 8170 3646 8171 3642 8172
      3641 8174 3640 8174 3641 8221 3667 8214
      3678 8169 3664 8162 3664 8161
TIME...MOT...LOC 1639Z 265DEG 32KT 3653 8211

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DGS

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 10:56 PM EDTSpecial Weather StatementMRXBledsoe, Meigs, Rhea34 min
Sep 4, 6:02 AM EDTAreal Flood AdvisoryMRXBlount118 min
Sep 4, 10:02 AM EDTSpecial Weather StatementMRXClaiborne43 min
Sep 4, 10:15 AM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Union45 min
Sep 4, 10:58 AM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hancock, Hawkins32 min
Sep 4, 11:29 AM EDTSevere Thunderstorm WarningMRXHancock, Hawkins, Sullivan46 min
Sep 4, 11:43 AM EDTSpecial Weather StatementMRXGrainger, Hamblen47 min
Sep 4, 12:02 PM EDTSevere Thunderstorm WarningMRXCarter, Sullivan43 min
Sep 4, 12:09 PM EDTSpecial Weather StatementMRXRoane51 min
Sep 4, 12:14 PM EDTSevere Thunderstorm WarningMRXGreene, Hamblen, Hawkins46 min
Sep 4, 12:39 PM EDTSpecial Weather StatementMRXJohnson51 min
Sep 4, 12:51 PM EDTSevere Thunderstorm WarningMRXGreene, Unicoi, Washington39 min
Sep 4, 1:01 PM EDTSevere Thunderstorm WarningMRXGreene44 min
Sep 4, 1:04 PM EDTSpecial Weather StatementMRXCarter41 min
Sep 4, 1:15 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox45 min
Sep 4, 1:22 PM EDTSevere Thunderstorm WarningMRXUnicoi38 min
Sep 4, 1:25 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox, Morgan, Roane35 min
Sep 4, 1:52 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Sevier41 min
Sep 4, 1:56 PM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Knox49 min
Sep 4, 2:04 PM EDTAreal Flood AdvisoryMRXAnderson, Knox, Morgan, Roane3 hr
Sep 4, 2:12 PM EDTSpecial Weather StatementMRXClaiborne, Hancock33 min
Sep 4, 2:18 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hancock42 min
Sep 4, 2:25 PM EDTSevere Thunderstorm WarningMRXSevier50 min
Sep 4, 2:30 PM EDTSevere Thunderstorm Warning Considerable damage threatMRXBlount, Knox, Sevier45 min
Sep 4, 2:43 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Scott20 min
Sep 4, 2:55 PM EDTSevere Thunderstorm WarningMRXGrainger, Greene, Hamblen, Hancock, Hawkins50 min
Sep 4, 2:56 PM EDTSevere Thunderstorm WarningMRXBlount, Knox19 min
Sep 4, 3:07 PM EDTSevere Thunderstorm WarningMRXCocke, Sevier18 min
Sep 4, 3:09 PM EDTSevere Thunderstorm WarningMRXCocke, Sevier45 min
Sep 4, 3:35 PM EDTSpecial Weather StatementMRXGrainger, Union40 min
Sep 4, 3:43 PM EDTSevere Thunderstorm WarningMRXRoane47 min
Sep 4, 3:57 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox, Loudon, Roane14 min
Sep 4, 4:27 PM EDTAreal Flood AdvisoryMRXBlount, Knox, Loudon, Roane3 hr
Sep 4, 4:31 PM EDTSevere Thunderstorm WarningMRXLoudon, Roane11 min
Sep 4, 4:36 PM EDTSpecial Weather StatementMRXSevier39 min
Sep 4, 4:54 PM EDTSpecial Weather StatementMRXMeigs, Rhea51 min

Nearby

Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.